# SDR DALA13009189009

- Difficulty date: February 22, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 50,434 hours, 39,866 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Receptacle
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIN RECEPTACLES WORN ON AFT FLANGE OF TAILCONE.  R & R WORN PIN RECEPTACLES ON TAILCONE IAW SRM 51-30-02.
